See the video of a male 65 years old. (1) Diagnosis of the case. (2) Drugs to be given in this case. (3) Doses of drugs and duration of treatment.

9 Likes

LikeAnswersShare

Sir,alphamethyldopa ,paciyane,by trade name appear to be drugs of choice. These r extrapyridcal manifestations , drugs like Kskazine( trade name) r supported to be cause of this side effect, however when side effects out weigh side effects, treatment is justified !

Duration of treatment is till symptoms relieved, most commonly the offending drug is withdrawn symptoms subside/side effects vanish!
0

1 Parkinsons PD 2 cabidopa/levodopa 3 10mg/100mgtid-qid increase by 1tab/day as &when necessary till clinical cure -antidepressants if required

Resting tremors will be there na madam in PD
0

View 2 other replies

Parkinson's,do tsh,start syndopa,pacitane,pramipexole

Parkinson's

Thank you Dr. For reply,this is quite common problem seen in Day to day life,but for it patient don't take t/t.

Parkinson's ds. Pacitane

Parkinson disease

Boss it is Parkinson's disease Best drug is Levodopa 100to200mg TDs for 3to4 yrs

Parkinson's disease ! Predominantly tremors in this patient . Pacitane 2 mg thrice in a day can b given. Doesn't look rigid ... if rigidity is present add Syndopa .

Parkinson Methaydopa is the drug to be given

Load more answers

Diseases Related to Discussion